Results 1 to 4 of 4
  1. #1
    RX MEMBER
    Join Date
    Sep 2015
    Posts
    22
    Rep Power
    0

    Default Amenorrhea post BC and Var

    Hello girls, I've been on birth control pill for 3 years and I've stopped it in March 2016 and my period dissapeared. I'm ok with it, I don't have cramp, abdominal pain, acne or other issues... I want to compete in May 2017 (my first competition) so I'll start to prepare in september. I'd like to try a soft cycle of Anavar but I know aas mess up with periods... So is that a problem with me? Does my period will go back? I'm not worried about my fertility...

  2. #2
    Super Moderator sassy69's Avatar
    Join Date
    Feb 2009
    Location
    Plate Junkie
    Posts
    10,629
    Rep Power
    2147955

    Default

    Have you been using any other steroid or steroid-like (e.g. prohormones) since March? Typically any change in your "sex hormone environment" can impact your monthly cycle for 2-3 months. I'm not sure why up 5-6 months. Things that could contribute could be low bodyfat level (e.g. < 11-12%) or use of other hormone manipulators, ranging from prohormones to SERMs (nolvadex) or aromatase inhibitors (e.g. aromasin, arimidex, etc.)

    Otherwise if you are concerned and none of the above are in play, you can bring it up to your OB/GYN - they may prescribe HCG (induces a period / for fertility).

    Generally, I wouldn't sweat it if you aren't experiencing any other dramatic effects.
    "The only way you can hurt the body is not use it. Inactivity is the killer and, remember, it's never too late."
    ~Jack Lalanne



  3. #3
    RX MEMBER
    Join Date
    Sep 2015
    Posts
    22
    Rep Power
    0

    Default

    Quote Originally Posted by sassy69 View Post
    Have you been using any other steroid or steroid-like (e.g. prohormones) since March? Typically any change in your "sex hormone environment" can impact your monthly cycle for 2-3 months. I'm not sure why up 5-6 months. Things that could contribute could be low bodyfat level (e.g. < 11-12%) or use of other hormone manipulators, ranging from prohormones to SERMs (nolvadex) or aromatase inhibitors (e.g. aromasin, arimidex, etc.)

    Otherwise if you are concerned and none of the above are in play, you can bring it up to your OB/GYN - they may prescribe HCG (induces a period / for fertility).

    Generally, I wouldn't sweat it if you aren't experiencing any other dramatic effects.
    No I haven't been using steroids, steroids like or serms... Really nothing I've always been natural. I don't have a low bodyfat (about 17% or a bit high) and my diet isn't ipocaloric, clean but with all nutrients... the last month I ovulated but without period... any dramatic effect I'm fine! I don't want to take any progesterone or other similar to that to induce period

  4. #4
    Super Moderator sassy69's Avatar
    Join Date
    Feb 2009
    Location
    Plate Junkie
    Posts
    10,629
    Rep Power
    2147955

    Default

    Then I'd just see how it goes. The female body is weird and sometimes it doesn't take much to make the monthly visit take a break. Just simple stress can do it.
    "The only way you can hurt the body is not use it. Inactivity is the killer and, remember, it's never too late."
    ~Jack Lalanne



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •